# SDR REXA2015111101079

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 21,104 hours, 21,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, VERTICAL POSTS HAVE ONE EACH INDICATION .2" LONG BY 95% FSH ON THE BL 0.0 RT VERTICAL POST AFT RADIUS, RBL 18.0 OTBD VERTICAL POST .25" LONG BY 95% FSH AFT RADIUS, INBD VERTICAL POST .3" LONG BY 98% FSH AFT RADIUS.  FAILED NDT INSPECTION.  REINSTALLED OVERBOARD EXHAUST VLV IAW AMM 21-24-34-400-801.  REMOVED INSULATION FROM AROUND FS 409+128 RBL 18.  REINSTALLED INSULATION AT RBL 18 IAW AMM 25-81-02-400-801.  REMOVED FS 409+128 RBL 18 POST ASSEMBLY.  INSTALLED NEW SERVICEABLE POST ASSEMBLY IAW SRM 51-42-06, REO 601R-53-41-889.  DRILL LOCATED NEW SERVICEABLE RBL 18 POST ASSEMBLY IAW SRM 51-42-06.  OPERATIONS CHECK OF OVERBOARD EXHAUST VLV REQUIRED, REF TASK 21-24-34-710-801.  OPERATIONS TESTED GOOD IAW AMM 21-24-34-710-801.  DRILLED, LOCATED & INSTALLED NEW SERVICEABLE POST AT RBL 18 IAW SRM 51-42-06 & REO 601R-53-41-889.  NO FURTHER ACTION REQUIRED.
